# SDR CALA2016060195427

- Difficulty date: May 30, 2016
- Submitted: June 1, 2016
- Operation: Air carrier
- Aircraft: N445UA
- Make and model: Airbus A320-232
- Aircraft serial: 826
- Aircraft time: 58,761 hours, 23,944 cycles
- Engine: Iae V2527A5
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Damaged
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM HAS SEVERAL OUT OF ROUND HOLES.  REPAIRED ALL HOLES IAW ECRA 5330-05712.
